# SDR DXTA2022080867510

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6153
- Aircraft time: 1,804 hours, 1,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR VENT DOOR: UPON TAKEOFF IT WAS NOTED THAT AIRCRAFT WOULD NOT PRESSURIZE. WE TRIED MANUAL MODE PER QRH. DID NOT HELP. STAYED AT 10000' MSL AND FOR DIVERSION AIRPORT. AFTER 45 MINUTES PRESSURIZATION STRTED WORKING AND WE SUSPECT VENT DOOR NOT CLOSING WITH HANDLE IN DOOR./// CORRECITVE ACTION/// POWERED UP APU, STARTED L/H AND R/H ENGINES. PERFORMED PRESSURIZATION CHECK GOOD. NO DEFECTS NOTED.
